MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AAB00
Medical Device Problem Codes Break (1069); Sticking (1597)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown if the lens was implanted.An attempt has been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that during the insertion into the patient''s operative eye of the aab00 intraocular lens (iol), the haptic was stuck to the optic.Reportedly, the haptic could not be released and the lens got damaged.No additional information provided.
 
Additional Manufacturer Narrative
Device available for evaluation? yes.Returned to manufacturer on: 8/7/2018.Device returned to manufacturer? yes.Device evaluation: the product was received in its original packaging and in a biohazard bag.There was no lens in the designated daisy wheel; however, it was found in a piece of cloth.Visual inspection with the unaided eye shows the product is cut in half, most probably to make lens removal and replacement possible.Considering the condition of the lens, additional analysis is not possible.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.There was no discrepancy found during the mrr (manufacturing record review).The product was manufactured and released according to specifications.A search revealed that no other complaints have been received for this production order labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA 92705
MDR Report Key7644821
Report Number3011852734-2018-00110
Device Sequence Number19220003
Product Code HQL
UDI-Device Identifier05050474548657
UDI-Public(01)05050474548657(17)211219
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/19/2021
Device Model NumberAAB00
Device Catalogue NumberAAB0000195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2018
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 06/01/2018
Supplement Date Received by Manufacturer08/21/2018
Initial Report FDA Received Date06/28/2018
Supplement Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1MTEC30 CARTRIDGE, LOT UNKNOWN; 1MTEC30 CARTRIDGE, LOT UNKNOWN
Date Report Sent to FDA01/01/2005